# SDR DHL200070938C

- Difficulty date: July 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND RT WING I/B MID FLAP I/B FITTING CARRIAGE CAVITY CORRODED AT ACCESS PLATE 8508.  REMOVED CORROSION.  MATERIAL LOSS .050.  OUT OF LIMITS PER SRM 57-30-1.  INSTALLED 2 X 7 INCHES REINFORCED ANGLE.
